Texas, 2011

Hail in Texas, March 29, 2011

March 29, 2011 · NWS EWX · 4 events in 2 counties and zones

An upper level short wave trough of low pressure and a cold front moved through South Central Texas during the evening of March 29th. Before the front arrived the low level winds were from the southeast and brought warm, moist Gulf of Mexico air to the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EWX wrote it up.

An upper level short wave trough of low pressure and a cold front moved through South Central Texas during the evening of March 29th. Before the front arrived the low level winds were from the southeast and brought warm, moist Gulf of Mexico air to the region. This combination was sufficient to cause isolated thunderstorms some of which produced large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Mar 29, 7:29 PM CST, 1 hour 26 minutes earlier.

Area forecast discussion, Mar 29, 7:29 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 PM CDT TUE MAR 29 2011

.DISCUSSION...
CLEARANCE OF THE FIRST WAVE OF COUNTIES FROM THE WATCH AT 8 PM
IS IN RESPONSE TO AN AGGRESSIVE FRONTAL PUSH WITH WINDS JUMPING TO
NORTHERLY 3-4 KFT AGL BEHIND THE FRONT. THUS SEVERE THREAT FROM
POST FRONTAL ACTIVITY SHOULD BE ALMOST NIL. ISOLATED ALONG
FRONTAL SEVERE THREAT CONTINUES SOUTH OF HWY 90...MAINLY W OF SAT.
WILL WORK ON SOME LOWERING POPS AND LOWERING MIN TEMPS IN
PREPARATION FOR THE NEXT ROUND OF WARNING CLEARANCES.

&&

.PREV DISCUSSION... /ISSUED 639 PM CDT TUE MAR 29 2011/

UPDATE...
EARLY UPDATE TO REFRESH FRONTAL TIMING AND WX TYPES...AS MOST OF
THE ACTIVITY TO THE EAST WILL BE SHOWERS UNTIL THE FRONT PUSHES
THROUGH. WITH THE FRONT ALREADY ENTERING THE NORTHERN PARTS OF THE
AUSTIN METRO AREA...ANOTHER UPDATE WILL BE NEEDED SOON TO REDUCE
POPS. QPF ADJUSTED DOWN FOR THE CENTRAL TX AS POST FRONTAL
CONVECTION IS EXPECTED TO BE MINIMAL. SEVERE POTENTIAL REMAINS
BEST TO THE WEST BUT COULD EXPAND FARTHER EAST TOWARD THE SAT AREA
AS THE COLD FRONT DRAWS NEAR US HIGHWAY 90 BY 9 PM.

PREV DISCUSSION... /ISSUED 610 PM CDT TUE MAR 29 2011/

AVIATION...
A STRONG COLD FRONT WILL PUSH THROUGH SOUTH CENTRAL TEXAS AS AN
UPPER AIR TROUGH MOVES ACROSS THE REGION. ALONG WITH AFTERNOON
HEATING OF A MOIST UNSTABLE AIR MASS WILL RESULT IN THE DEVELOPMENT
OF SCATTERED SHRA/TSRA. ISOLATED TSRA WILL BE SEVERE WITH 1" OR
LARGER HAIL AND DAMAGING WINDS IN EXCESS OF 50 KNOTS BEFORE 04Z.
OTHERWISE VFR-MVFR CIGS WILL LOWER TO IFR BEHIND THE COLD FRONT
WITH GUSTY NORTH WINDS 10-20 KNOTS. SHRA/TSRA WILL DIMINISH BEHIND
THE COLD FRONT OVC IFR-MVFR CIGS CONTINUING IN THE OVERNIGHT AND
WEDNESDAY MORNING HOURS.

PREV DISCUSSION... /ISSUED 338 PM CDT TUE MAR 29 2011/

DISCUSSION...
UPPER LEVEL SHORT WAVE ENERGY MOVING THIS AFTERNOON ACROSS NORTHERN
TEXAS WITH 25-35 KNOTS AT 6KM (ACCORDING TO LATEST PROFILER OBS)
WILL ENHANCE THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON/EARLY
EVENING ACROSS SOUTH CENTRAL TEXAS. AS OF 300 PM...A PACIFIC FRONTAL
BOUNDARY WAS LOCATED FROM BRADY(CENTRAL TEXAS) TO SONARA TO SOUTH OF
SHEFFIELD. THIS FEATURE IS FORECAST TO PUSH SOUTHEASTWARD AND MEET
WITH A WARM FRONTAL BOUNDARY LOCATED ACROSS THE COASTAL BEND AREA.

CURRENTLY...MUCH OF SOUTH CENTRAL TEXAS IS UNDER MOSTLY TO CLOUDY
SKIES WITH THE EXCEPTION OF THE WESTERN PORTION OF VAL VERDE COUNTY
AND THE WESTERN EDWARDS PLATEAU AREA AND SOME LOCATIONS OVER THE FAR
EASTERN COUNTIES. WE ARE ANTICIPATING FOR CLOUDS TO ERODE A BIT
WITHIN THE NEXT FEW HOURS WHILE THE SURFACE HEATS UP. HAVING SAID
THAT, THE POTENTIAL FOR STRONG THUNDERSTORMS AND GUSTY WINDS AS
WELL AS LARGE HAIL IS POSSIBLE LATE THIS AFTERNOON/EARLY EVENING
MAINLY ALONG THE MIDDLE RIO GRANDE VALLEY, EDWARDS PLATEAU,
WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. HEAVY DOWNPOURS ARE
POSSIBLE MAINLY ACROSS THE FAR SOUTHEASTERN COUNTIES AS
PRECIPITABLE WATER VALUES ARE ANTICIPATED TO INCREASE OVER THE
COASTAL BEND AREA AND SOUTH TEXAS. THE MAIN THREAT THIS
AFTERNOON/EARLY EVENING WILL BE LARGE HAIL SIZE AND STRONG GUSTY
WINDS. STORM TOTAL AMOUNTS COULD RANGE FROM AN INCH TO TWO INCHES
OVER THE MOST AFFECTED AREAS.

LATEST SPC MESOSCALE DISCUSSION MENTIONED ABOUT A POSSIBLE WATCH FOR
SEVERE POTENTIAL ACROSS THE MIDDLE RIO GRANDE VALLEY, THE EDWARDS
PLATEAU AND SOUTHERN PARTS OF THE HILL COUNTRY. THEREFORE, WE ARE
MONITORING THE WEATHER CLOSELY AS THIS POTENTIAL SEVERE EVENT
UNFOLDS.

LATER THIS EVENING...WEATHER CONDITIONS WILL IMPROVE OVER SOUTH
CENTRAL TEXAS AS THE PACIFIC FRONT MOVES AWAY FROM THE AREA AROUND
MIDNIGHT/OVERNIGHT PERIOD AND A RELATIVE ZONAL FLOW ALOFT RETURNS.

ON WEDNESDAY...EXPECT MOSTLY CLOUDY TO CLOUDY SKIES IN THE MORNING
AS COLD AIR ADVECTION GETS TRAP UNDER THE BOUNDARY LAYER.
HOWEVER...DURING THE AFTERNOON...CLOUDS ARE EXPECTED TO CLEAR OUT AS
A SURFACE RIDGE BUILDS OVER THE AREA AND NORTHERLY WIND FLOW PUSHES
THE CLOUDINESS TOWARD THE RIO GRANDE VALLEY.

THURSDAY AND CONTINUING UNTIL THE UPCOMING WEEKEND...SOUTHERLY
FLOW RETURNS FOR MUCH OF SOUTH CENTRAL TEXAS BRINGING BACK SLIGHTLY
ABOVE NORMAL TEMPS. EXPECT SOME CLOUDINESS IN THE MORNING PERIOD
ESPECIALLY THURSDAY AND FRIDAY...BUT CLEARING IN THE AFTERNOONS FOR PARTLY
CLOUDY TO MOSTLY SUNNY SKIES.

A COLD FRONT IS EXPECTED TO CROSS SOUTH CENTRAL TEXAS AT THE
BEGINNING OF THE UPCOMING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              48  67  49  81  58 /  40  10  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  49  68  46  80  56 /  50  20  -    0   0
NEW BRAUNFELS MUNI AIRPORT     50  69  50  81  57 /  50  10  10   0   0
BURNET MUNI AIRPORT            44  65  47  80  57 /  30  10  -    0   0
DEL RIO INTL AIRPORT           56  73  58  85  57 /  40  10  10  -   -
GEORGETOWN MUNI AIRPORT        45  65  48  79  57 /  40  10  -    0   0
HONDO MUNI AIRPORT             54  73  54  84  56 /  40  10  -    0   0
SAN MARCOS MUNI AIRPORT        49  69  49  81  57 /  50  10  -    0   0
LA GRANGE - FAYETTE REGIONAL   53  68  50  76  56 /  50  20  10   0  -
SAN ANTONIO INTL AIRPORT       52  73  52  81  57 /  40  10  10   0   0
STINSON MUNI AIRPORT           54  74  53  83  56 /  40  10  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...19
WARNING OPERATIONS...04
Hazardous weather outlook, Mar 29, 3:13 PM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
413 PM CDT TUE MAR 29 2011

TXZ171>173-183>194-202>209-217>225-228-302115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
413 PM CDT TUE MAR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS LATE THIS
AFTERNOON ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN THREAT
WILL BE LARGE HAIL...BUT STRONG WINDS WILL ALSO BE POSSIBLE. THERE
IS ONLY AN ISOLATED POTENTIAL FOR HEAVY RAINFALL AMOUNTS OVER ONE
INCH...MAINLY FOR AREAS EAST OF HIGHWAY 281.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER VAL VERDE
COUNTY ON SUNDAY AND OVER THE RIO GRANDE PLAINS MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND THIS EVENING.

In the hours before

Special weather statement, Mar 29, 3:58 PM CST, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 PM CDT TUE MAR 29 2011

TXZ183-292230-
VAL VERDE-
458 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 530 PM
CDT...

AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF LANGTRY...MOVING EAST AT
25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BAKERS CROSSING...

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 29, 5:26 PM CST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT TUE MAR 29 2011

TXZ184-300000-
EDWARDS-
626 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS COUNTY UNTIL
700 PM CDT...

AT 624 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF CARTA VALLEY...OR 13 MILES
SOUTHEAST OF LOMA ALTA...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL EDWARDS COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 29, 5:56 PM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT TUE MAR 29 2011

TXZ184-300030-
EDWARDS-
656 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EDWARDS COUNTY UNTIL 730
PM CDT...

AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES WEST OF BARKSDALE...OR 19 MILES
SOUTHWEST OF ROCKSPRINGS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN EDWARDS COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 29, 6:21 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CDT TUE MAR 29 2011

TXZ184-185-202-203-300045-
EDWARDS-KINNEY-REAL-UVALDE-
721 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KINNEY...
NORTHWESTERN UVALDE...SOUTHWESTERN REAL AND SOUTHERN EDWARDS COUNTIES
UNTIL 745 PM CDT...

AT 717 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF BARKSDALE...OR 24 MILES SOUTH OF
ROCKSPRINGS...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VANCE...
  CAMP WOOD...
  BARKSDALE...
  MONTELL...
  LAGUNA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 29, 8:26 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT TUE MAR 29 2011

TXZ217-300315-
MAVERICK-
926 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK COUNTY UNTIL 1015 PM
CDT...

AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF QUEMADO...OR 20 MILES
NORTHWEST OF EAGLE PASS...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EAGLE PASS...
  EL INDIO...
  PALOMA...
  ROSITA NORTH...
  ROSITA SOUTH...
  LAUGHLIN AFB AUX FIELD...
  ELM CREEK...
  SECO MINES...
  EIDSON ROAD...
  LAS QUINTAS FRONTERIZAS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 29, 8:34 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT TUE MAR 29 2011

TXZ183-202-300300-
KINNEY-VAL VERDE-
934 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KINNEY AND EXTREME
SOUTHERN VAL VERDE COUNTIES UNTIL 1000 PM CDT...

AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF DEL RIO...MOVING NORTHEAST
AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DEL RIO...
  LAUGHLIN AFB...
  AMANDA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

The radar

The Laughlin AFB radar (KDFX), 66 km away, was scanning. The volume nearest the first event began at 02:56 UTC.

Open the radar archive at this moment

Event by event

4 hail. Local standard time, as filed.

Hail, Maverick

When
March 29, 8:55 PM CST
Where
Maverick County, 0.92 mi SE of Eagle Pass
Measured
1 in hail
Reported by
Public
Coordinates
28.710, -100.490

Hail, Maverick

When
March 29, 9:00 PM CST
Where
Maverick County, 0.61 mi E of La Gloria
Measured
1 in hail
Reported by
COOP Observer
Coordinates
28.750, -100.490

Hail, Val Verde

When
March 29, 9:15 PM CST
Where
Val Verde County, 0.69 mi S of (Dlf)laughlin Afb de
Measured
1 in hail
Reported by
Other Federal Agency
Coordinates
29.360, -100.780

A Border Patrol agent reported a thunderstorm produced quarter size hail around Laughlin AFB.

Hail, Maverick

When
March 29, 9:38 PM CST
Where
Maverick County, 6.05 mi SE of Eagle Pass Muni Arpt
Measured
1 in hail
Reported by
Public
Coordinates
28.630, -100.420

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, March 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 281951, 281952, 281955, 281956.